# SDR 97UAL900832

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox  Sensor
- Part number: 189915
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, INTERMITTENT AURAL WARNING HORN SOUNDED.  TCAS FAILED AND BOTH TRANSPONDERS STOPPED WORKING.  CABIN PRESSURE CONTROLLER WAS NOT CONTROLLING PRESSURE.  FIFTY MINUTES LATER EVERYTHING STARTED WORKING AGAIN.  FORTY MINUTES LATER THE MALFUNCTIONS RETURNED.  *S/D*  REPLACED AIR/GROUND SENSORS DUE TO FAILURE.
